Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 8, Pages 573-575
http://dx.doi.org/10.1155/S0161171200001447

A remark on Gwinner's existence theorem on variational inequality problem

1Department of Mathematics, Indian Institute of Technology, Madras, India
2Department of Mathematics, Indian Institute of Technology, Kharagpur 721 302, India

Received 14 June 1995

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Vetrivel and S. Nanda, “A remark on Gwinner's existence theorem on variational inequality problem,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 8, pp. 573-575, 2000. doi:10.1155/S0161171200001447